MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAB
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error.Customer¿s blood glucose level was unknown.Customer was unable to complete rewind the insulin pump.The customer was advised to discontinued the insulin pump and revert to backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device alarmed motor error during rewind due to corrode the motor home switch.Unable to perform rewind test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test due to motor error alarms.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8762580
Report Number2032227-2019-25243
Device Sequence Number11135151
Product Code OYC
UDI-Device Identifier00885074419800
UDI-Public(01)00885074419800(17)091231
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2009
Device Model NumberMMT-722NAB
Device Catalogue NumberMMT-722NAB
Device Lot NumberA1722NAB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2019
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date07/04/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight70